# SDR DALA2023072405954

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N960DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39824
- Aircraft time: 17,617 hours, 12,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4404987) 3R DOOR EMERGENCY LIGHTS COME ON INTERMITTTENTLY INFLIGHT AND CAUSE EMERGENCY LIGHT TO ILLUMINATE ON CEILING ABOVE R REAR LAV. FOUND PIN 3 OF CONNECTOR D10744 PUSH BACK REINSERTED PIN PER B737 SWPM 20- 10. ALL CHKS GOOD.
